MAUDE Adverse Event Report: CONMED CORPORATION PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED CORPORATION PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 2516Z
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
An elderly person experienced atrial fibrillation while on vacation and he presented to local cardiologist for evaluation and then pursued electrical cardioversion.Patient was brought to bronch room, attached to lifepak.First set of patches defective where the adhesive stuck to paper instead of patch.Rn reapplied different set of patches.Patient sedated and lifepak turned on and synched to patient's rhythm.Upon charging machine, the patient had a slight change in rhythm, continued in atrial fibrillation (a-fib).Life pak unsynched with patient.Rn immediately dumped charge and procedure started again.Doctors are in room and process restarted.The lifepak resynched and charged to appropriate joules and synch was lost again, charge dumped.New pads applied and cardioversion attempted and succeeded this time with no loss of synch mode for cardioversion.Rn noted there had recently been 6 to 8 pad sets tossed during previous procedures however, no dates, no lot numbers retained.The cardiopulmonary lab personnel retained these 3 sets in this report and saved packages and devices which are all the same lot number.No patient harms.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502
MDR Report Key15401222
Report Number15401222
Device Sequence Number14704203
Product Code MKJ
UDI-Device Identifier10653405042525
UDI-Public(01)10653405042525
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/06/2022
Report Date (Section F) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2516Z
Device Catalogue Number2516Z
Device Lot NumberY02162203
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight137 KG
Patient RaceWhite
Date Report Sent to FDA09/06/2022